Aa
A
A
Close
Avatar universal
Eye problem after anesthesia
I just had a prostata (TURP) surgery under full anesthesia. Since then I have flies-like shadows in one eye. Could that be a consequence of anesthesia or surgery?
Thanks hugo.


This discussion is related to anesthesia vision change.
Cancel
5 Answers
Page 1 of 1
233488 tn?1310696703
No anesthesia should not cause that problem after prostate surgery. However I would suggest you go see an Eye MD ophthalmologist to see what's going on. Use the search feature and seach "floaters" and "PVDs"

JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
233488 tn?1310696703
You're welcome and I hope the surgery is successful
JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
tuesday i had strangulated umbilical hernia surgery,and now i can only see clearly even at distance through the reading part of my bifocals.It is now saturday,how long should I wait before seeing a Dr.  and wich one/the surgeon or opthamologist?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
233488 tn?1310696703
Our eyes steadily loose focus power that occurs rapidly in our 40's and early 50's.   The surgery will not make your eyes weak but often since you are weak they are less able to focus and its a good time to step up your glasses power. See an ophthalmologist.
JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources